# SDR CALA2020021700456

- Difficulty date: February 16, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 60,567 hours, 25,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112320300
- Condition: Corroded
- Location: Frame 69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT SIDE OF CABIN FR69+16 STR 23R SHEAR PLATE SUPPORT FITT ING HAS CORROSION ON BOTTOM SIDE OF FITTING (A3NB-05-3-6056) AT HAECO LCQ PER NR NO. 9294601. P REMOVED AND REPLACED R/H SHEAR WEB SUPPORT @ FR 69-70, STR 23R I AW A320 SRM 51-72-11-911-001
